# SDR RRXA001813

- Difficulty date: April 15, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N961R
- Make and model: Doug DC-8-73F
- Aircraft serial: 46133
- Aircraft time: 82,047 hours, 24,356 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Corroded
- Location: Pin Boss
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT MLG STRUT ASSY RETRACT PIN BOSS AND RETRACT PIN NEED REWORK PER MA-AI-3210-01:03, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  REMOVED, REWORKED AND INSTALLED RETRACT PIN IAW EWA MA-AI-3210-01:03 AND EO NR 00-055.  CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM.
